An incompleteness problem in Harsanyi's general theory of games and certain related theories of non-cooperative games

Theory and Decision 2 (4):314-341 (1972)

Abstract

This article has no associated abstract. (fix it)

Download options

PhilArchive



    Upload a copy of this work     Papers currently archived: 72,856

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Analytics

Added to PP
2013-01-04

Downloads
27 (#428,471)

6 months
1 (#386,016)

Historical graph of downloads
How can I increase my downloads?

References found in this work

No references found.

Add more references